# SDR YENA2022122301290

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 72,742 hours, 25,990 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1405, MCO-SDQ. DURING DECENT DIRTY SOCK SMELL IN ENTIRE CABIN; PERFORMED INFO NOTICE 2017-T015 PER TSM 05-50-00-810-085B.  AIRCRAFT OF FOR SERVICE .
